Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Outer line of lips turned black, patches of dry skin on lip line, earlier had swollen face and lips. Applied Blistext. What to do?

hi, ma name is micky and m suffering from kind of lip allergy .. ma face and lips swelled up and after 4,5 days that swelling disappear but ma lips outer line has turned black and there are small patches outer skin of the lip line..they r so dry ..m using blistext spf 20 balm for lips but how to get rid of dryness and black line and patches
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Change in colour of skin can happen after an 'allergic' reaction - due to release of various mediators that happens in an acute allergic episode.
Was this after a drug you had taken?
If so, you must ensure there are no other rashes elsewhere in the body and no oral ulcers as this is a serious adverse drug reaction and you need to stop all medications if you are unsure what caused it.
If this was a random event, then take antihistamines for a period of 7 days (cetirizine or loratidine) even though the swelling has largely gone. Continue to apply the lip balm and the colour of the lips will return.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor